# SDR ASAA2023042843058

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 400 hours, 124 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Sensor
- Part number: 1G9245
- Part serial: HK790787
- Condition: Faulty
- Location: #2 Engine
- Part time: 426 hours, 131 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT OVERHEAD LGT CAME ON JUST AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG ODMS SENSOR, REF B737-9 AMM 79-21-12. RESET #2 ENG ODMS CHIP COUNT, TEST 26 REF AMM 71-00-00. DMS CHIP COUNT DISPLAYS 0.0 ON EPCS PAGE. EEC TEST GOOD.
